# SDR IPXA09557215

- Difficulty date: August 16, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 18,262 hours, 11,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FOUND CORROSION ON SURFACE OF SEAT TRACK AT STA 990 TO 1040 RBL 60.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02, 51-40-05, 51-40-08 & 51-20-01-0G.
